RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1999, Volume 11, Issue 4, Pages 89–100 (Mi dm397)  

This article is cited in 6 scientific papers (total in 6 papers)

Sign-invariant structures of matrices, and discrete models

V. G. Il'ichev, O. A. Il'icheva


Abstract: We consider the asymptotic behaviour of linear discrete systems determined by the so called $NZ$-matrices. We describe the sign-structures of such matrices (sign-invariant and pulsar) for which a non-trivial equilibrium or a periodical behaviour, respectively, are observed. We apply the sign-invariant matrices to analysis of dynamics of non-linear non-autonomous models of competition.

DOI: https://doi.org/10.4213/dm397

Full text: PDF file (1232 kB)

English version:
Discrete Mathematics and Applications, 1999, 9:6, 665–677

Bibliographic databases:

UDC: 519.7
Received: 09.09.1997

Citation: V. G. Il'ichev, O. A. Il'icheva, “Sign-invariant structures of matrices, and discrete models”, Diskr. Mat., 11:4 (1999), 89–100; Discrete Math. Appl., 9:6 (1999), 665–677

Citation in format AMSBIB
\Bibitem{IliIli99}
\by V.~G.~Il'ichev, O.~A.~Il'icheva
\paper Sign-invariant structures of matrices, and discrete models
\jour Diskr. Mat.
\yr 1999
\vol 11
\issue 4
\pages 89--100
\mathnet{http://mi.mathnet.ru/dm397}
\crossref{https://doi.org/10.4213/dm397}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1761015}
\zmath{https://zbmath.org/?q=an:0965.15028}
\transl
\jour Discrete Math. Appl.
\yr 1999
\vol 9
\issue 6
\pages 665--677


Linking options:
  • http://mi.mathnet.ru/eng/dm397
  • https://doi.org/10.4213/dm397
  • http://mi.mathnet.ru/eng/dm/v11/i4/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Ilichev, A. I. Zadorozhnyi, “K modelirovaniyu dinamiki grupp”, Matem. modelirovanie, 14:12 (2002), 72–84  mathnet  mathscinet  zmath
    2. V. G. Ilichev, O. A. Ilicheva, “Analiz modelei konkurentsii v postoyannoi i periodicheskoi srede”, Matem. modelirovanie, 14:3 (2002), 71–83  mathnet  mathscinet  zmath
    3. V. G. Il'ichev, “Hereditary properties of nonautonomous dynamical systems and their application in competition models”, Russian Math. (Iz. VUZ), 46:6 (2002), 24–34  mathnet  mathscinet  zmath
    4. V. G. Il'ichev, “Local and global properties of nonautonomous dynamical systems and their application to competition models”, Siberian Math. J., 44:3 (2003), 490–499  mathnet  crossref  mathscinet  zmath  isi
    5. V. G. Ilichev, “Inheritance Principle in Dynamical Systems”, Math. Notes, 90:6 (2011), 838–849  mathnet  crossref  crossref  mathscinet  isi
    6. Il'ichev V.G., “Inheritance Principle in Dynamical Systems and an Application in Ecological Models”, Differ Equ, 47:9 (2011), 1259–1270  crossref  mathscinet  zmath  isi  isi  elib  scopus
  • Дискретная математика
    Number of views:
    This page:352
    Full text:157
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021